×

Nuromol 200mg Ibuprofen & 500mg Paracetamol – 12Tablets

Nuromol Double Action 24 contains 200mg Ibuprofen and 500mg Paracetamol, to give you fast and effective relief from a variety of ailments, including period pains, headaches, and dental and muscular pains amongst others.

Nuromol Double Action 24 is used for the temporary relief of mild to moderate pain using a double dosage of 200mg Ibuprofen with 500mg Paracetamol. These tablets are suitable for those who require a stronger dosage than usual to help with pain relief.

Unique Synchro-Tech technology

This technology releases ibuprofen and paracetamol simultaneously, so that the active ingredients deliver a ‘combination effect’ and help you continue your day without any pain. Its unique pain relief combination provides stronger, longer- lasting pain relief than paracetamol alone.

Treat a variety of symptoms

Nuromol Double Action 24 provides relief from migraines, backache, headaches, dental pain, fever, muscular pain, period pain, sore throat, and cold and flu symptoms.

75.40

In Stock

In stock

Compare

Nuromol 200mg Ibuprofen & 500mg Paracetamol – 12Tablets

Reviews

There are no reviews yet.

Be the first to review “Nuromol 200mg Ibuprofen & 500mg Paracetamol – 12Tablets”

Your email address will not be published. Required fields are marked *

X